Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5392
Title: Symbolic computation of exact solutions for fractional differential-difference equation models
Authors: Aslan, İsmail
Keywords: Differential-difference equation
Fractional calculus
(G′/G)-expansion method
Issue Date: Nov-2014
Publisher: Vilnius University Press
Source: Aslan, İ. (2014). Symbolic computation of exact solutions for fractional differential-difference equation models. Nonlinear Analysis: Modelling and Control, 20(1), 132-144. doi:10.15388/NA.2015.1.9
Abstract: The aim of the present study is to extend the (G′=G)-expansion method to fractional differential-difference equations of rational type. Particular time-fractional models are considered to show the strength of the method. Three types of exact solutions are observed: hyperbolic, trigonometric and rational. Exact solutions in terms of topological solitons and singular periodic functions are also obtained. As far as we are aware, our results have not been published elsewhere previously.
URI: https://doi.org/10.15388/NA.2015.1.9
http://hdl.handle.net/11147/5392
ISSN: 1392-5113
2335-8963
1392-5113
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5392.pdfMakale274.49 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

17
checked on Mar 2, 2024

WEB OF SCIENCETM
Citations

18
checked on Feb 26, 2024

Page view(s)

180
checked on Feb 26, 2024

Download(s)

200
checked on Feb 26, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.